# SDR ZZDA3318197

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THAT WITH SIDEWALL LIGHTS ON, THE EMERGENCY LIGHTS WERE INOPERABLE.  FOUND AFT BATTERY CHARGER INOPERABLE.  REMOVED AND REPLACED AFT BATTERY CHARGER IAW B 737 MM 33-51-01 AND MM 33-51-11.  (X)
